Hiroshima Mathematical Journal

A new description of convex bases of PBW type for untwisted quantum affine algebras

Ken Ito

Full-text: Open access

Abstract

In [8] we classified all ``convex orders'' on the positive root system $\Delta_+$ of an arbitrary untwisted affine Lie algebra ${\mathfrak g}$ and gave a concrete method of constructing all convex orders on $\Delta_+$. The aim of this paper is to give a new description of ``convex bases'' of PBW type of the positive subalgebra $U^+$ of the quantum affine algebra $U=U_q({\mathfrak g})$ by using the concrete method of constructing all convex orders on $\Delta_+$. Applying convexity properties of the convex bases of $U^+$, for each convex order on $\Delta_+$, we construct a pair of dual bases of $U^+$ and the negative subalgebra $U^-$ with respect to a $q$-analogue of the Killing form, and then present the multiplicative formula for the universal $R$-matrix of $U$.

Article information

Source
Hiroshima Math. J., Volume 40, Number 2 (2010), 133-183.

Dates
First available in Project Euclid: 2 August 2010

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1280754419

Digital Object Identifier
doi:10.32917/hmj/1280754419

Mathematical Reviews number (MathSciNet)
MR2680654

Zentralblatt MATH identifier
1217.17008

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras 20F55: Reflection and Coxeter groups [See also 22E40, 51F15]

Keywords
quantum algebra convex basis convex order

Citation

Ito, Ken. A new description of convex bases of PBW type for untwisted quantum affine algebras. Hiroshima Math. J. 40 (2010), no. 2, 133--183. doi:10.32917/hmj/1280754419. https://projecteuclid.org/euclid.hmj/1280754419


Export citation

References

  • J. Beck, Braid group action and quantum affine algebras, Comm. Math. Phys., 165 (1994), 555--568 %[1]
  • J. Beck, Convex bases of PBW-type for quantum affine algebras, Comm. Math. Phys., 165 (1994), 193--199 %[2]
  • J. Beck, V. Chari, and A. Pressley, An algebraic characterization of the canonical basis, Duke Math. J., 99(3) (1999), 455--487 %[3]
  • N. Bourbaki, Groupes et algebres de Lie, Ch. 4--6, Hermann, Paris, 1968 %[4]
  • C. De Contini and V. G. Kac, Representations of quantum groups at roots of 1, Progress in Math., 92 (1990), 471--506 %[5]
  • I. Damiani, The R-matrix for (twisted) affine Quantum algebras, Proc. of the Int. Conference on Rep. Theory Representations and quantizations (Shanghai, 1998), China High. Educ. Press, Beijing, (2000), 89--144 %[6]
  • K. Ito, Parametrizations of infinite biconvex sets in affine root systems, Hiroshima Math. J., 35(3) (2005), 425--451 %[7]
  • K. Ito, The classification of convex orders on affine root systems, Comm. Alg., 29 (2001), 5605--5630 %[8]
  • N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of $p$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math., 25 (1965), 5-48. %[9]
  • J. C. Jantzen, Lectures on Quantum Groups, A.M.S., US, 1996 %[10]
  • V. G. Kac, Infinite dimensional Lie algebras, third ed., Cambridge Univ. Press, Cambridge, UK, 1990 %[11]
  • A. N. Kirillov and N. Reshetikhin, $q$-Weyl group and a multiplicative formula for universal $R$-matrices, Comm. Math. Phys., 134 (1990), 421--431 %[12]
  • S. M. Khoroshkin and V. N. Tolstoy, The Cartan-Weyl basis and the universal $R$-matrix for quantum Kac-Moody algebras and superalgebras, Proc. of the Int. Workshop on Math. Phys. Quantum symmetries (Clausthal, 1991), World Sci. Publ., River Edge, NJ, (1993), 336--351 %[13]
  • G. Lusztig, Introduction to Quantum Groups, Birkhäuser, Boston, 1993 %[14]
  • T. Tanisaki, Killing forms, Harish-Chandra isomorphisms, and universal R-matrices for quantum algebras, Infinite Analysis Part B, Adv. Series in Math. Phys. 16 (1992), 941--962 %[15]